# SDR CA130617009

- Difficulty date: June 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH ON LDG EXTENSION, GEAR DISAGREE.  MLG DOWNLOCKED, NLG REMAINED UNLOCKED.  GO AROUND MANEUVER PERFORMED BY FLIGHT CREW.  ALTERNATE LANDING GEAR EXTENSION PERFORMED. ACFT LANDED AT DESTINATION AIRPORT.  MAINTENANCE REPLACED THE NLG DOOR SELECTOR VALVE.  ACFT RTS.
